# SDR GTIA2014112501456

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 4,093 hours, 1,895 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE AFTER DEPARTURE. DIVERTED,  DECLARED EMERGENCY.  EXTENSIVE DAMAGE FOUND ON ACFT.  L
